friends this is my first thread.
i am going to take mass gainer supplements.
I would like to Know the side effects of mass gainer supplements if any. i would also like to know if these mass gainers have steroid as their ingredient?
please provide me with answer.
Thread: side effects of supplement
07-09-2012, 05:31 PM #1
07-10-2012, 04:56 AM #2
37 views and 0 reply. whats the matter? did anyone not ever thought that supplement may have side effects? well i am giving some input and ask others to give some input.
You should avoid weight gainers that contain whey protein if you have an allergy or are hypersensitive to milk or milk products. MayoClinic.com notes side effects of taking whey protein in people who are hypersensitive or lactose intolerant include throat itching, facial swelling, vomiting and diarrhea.
Speak to your doctor before taking any weight gainer products if you are on medications. Certain medications may interact with the weight gainer's ingredients, which can bind to drugs, according to the University of Maryland Medical Center, UMMC. This can alter the drug's makeup in your blood and reduce its effectiveness. Adverse reactions can also occur as a result of mixing with prescription drugs with weight gainer ingredients.
MayoClinic.com notes that certain weight gainers, especially the ones containing whey protein, can cause blood sugar levels to drop. If you are a diabetic or have hypoglycemia, you should avoid taking weight gainers. In addition, if you take any herbs, drugs or other dietary supplements that regulate your blood sugar, weight gainers can adversely affect their function.
Whey protein can increase the risk of bleeding in people who have bleeding disorders or are taking drugs which affect or increase the risk of bleeding, according to MayoClinic.com. Your dose may need to be adjusted if you plan on taking weight gainer products. Your doctor can help you determine a safe whey protein dose.
Low Blood Pressure
Whey protein can cause blood pressure to drop, notes MayoClinic.com. The effects are exacerbated in people who take herbs or dietary supplements to lower blood pressure.
Whey protein weight gainers can cause reactions, such as increased bowel movements, thirst, cramps, bloating, nausea, tiredness, reduced appetite, skin reactions, swelling of the arms and legs, headache, fasciitis and disabilities, according to MayoClinic.com. Severe reactions to weight gainers are rare, but first check with your doctor to determine if any indicators exist in your health that you would react negatively to weight gainer products.
Pregnant Women and Breastfeeding
For pregnant women or women who breastfeed, MayoClinic.com does not recommend weight gainer products that contain whey protein. This is due to a lack of scientific evidence about whey's effects in these situations.
Kidney and Liver Damage
Taking large amounts of weight gainer products for long periods can adversely affect your body and cause kidney damage. Weight gainers containing creatine can cause liver dysfunction and kidney damage., according to UMMC.
By Sivaavishnu in forum SupplementsReplies: 19Last Post: 02-09-2014, 09:51 PM
By Michaelsean09 in forum SupplementsReplies: 2Last Post: 04-03-2010, 12:33 AM
By Sarned in forum Supplement ScienceReplies: 82Last Post: 08-27-2007, 08:36 PM